Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Exelon Cause Nausea?

I am on 4.5 (going to 6.0) exelon. I just had endocopy procedure, and in keeping with taking of exelon, got really nauseous /sick. I stopping taking the exelon yesterday and there has been NO nausea at all. How do you recommend adding the exelon back into daily pills? Do I just pick up in several days with the 6.0 pill (which was recommended by an article I read) or do I reduce the strength and gradually increase again? Thanks!!!
Tue, 4 Apr 2017
Report Abuse
General & Family Physician 's  Response
Hi,

Thanks for your question on HCM

I do understand your pain and discomforts

As per your history is concerned vomiting and nausea is a side effect of this medication so start with low dose and increase it gradually.increase after a gap of 15 days interval.

Hope that helps
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Carbamates


Loading Online Doctors....
Does Exelon Cause Nausea?

Hi, Thanks for your question on HCM I do understand your pain and discomforts As per your history is concerned vomiting and nausea is a side effect of this medication so start with low dose and increase it gradually.increase after a gap of 15 days interval. Hope that helps